• question-icon

    Suggest dosage for Klonopin

default
Posted on Mon, 3 Jul 2017 in Mental Health
Question: Hello, I take 10 mg of abilify and 1 mg of klonopin twice a day and Centrum vitamins. Today I wanted to take klonopin three times a day so I took my 5:30 pm dose at 2 pm. But my heart rate went up to 130. So is it okay to skip the third dose and will I have withdrawal effects because I took the evening dose early because I'm feeling a little shaky right now? Will I have a seizure?
doctor
Answered by Dr. Alexander H. Sheppe 34 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

It is perfectly safe to skip the third dose. You will not experience withdrawal and you will not have a seizure. Withdrawal only happens after abruptly stopping all benzos for at least a few days in a row. Don't worry, you will be fine.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Heart rate

doctor1 MD

My daughter is 16 years old weighhs about 120 and is 5 4 tall. She has recently been having headaches and dizziness. She fainted a few times during...

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

My five year old male is running a temp of 101 and complaining of headache. He stated that his heart hurts and described it as a gorilla pounding...

doctor1 MD

Recently, I have been suffering from almost constant dizziness/head spinning, to the point where I fall over. I went to the doctors a couple times...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - Do antidepressants cause depression?

  • Q - Suggest treatment for chronic fatigue syndrome

  • Q - Does intake of Elavil help in treating fear and depression?

  • Q - Suggest treatment for schizophrenia

  • Q - Does Shakeology supplements interact with multivitamin supplements?

  • Q - What is Abilify used for?

  • Q - Can Wellbutrin be taken in place of Escitalopram?

  • Q - Does Parkinson's disease cause cognitive impairment?

  • Q - Is Levocetirizine the right medicine for stress?

  • Q - Is ETG test advisable after consuming alcohol?

backtotop2